Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

195 results
Display

Delayed-Onset Anaphylaxis Caused by IgE Response to Influenza Vaccination

Kim MJ, Shim DH, Cha HR, Kim CB, Kim SY, Park JH, Sohn MH, Lee JM, Kim KW

Influenza vaccine-associated anaphylaxis is a very rare allergic reaction to vaccines, but the most concerning and life-threatening adverse reaction. Although the safety of influenza vaccines has been well documented, occasional...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Adverse Skin Reactions with Antiepileptic Drugs Using Korea Adverse Event Reporting System Database, 2008–2017

Kim HK, Kim DY, Bae EK, Kim DW

BACKGROUND: Severe and life-threatening drug eruptions include drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN). One class of medications that has been...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Drug hypersensitivity reactions in Asia: regional issues and challenges

Thong BY, Lucas M, Kang HR, Chang YS, Li PH, Tang MM, Yun J, Fok JS, Kim BK, Nagao M, Rengganis , Tsai YG, Chung WH, Yamaguchi , Rerkpattanapipat T, Kamchaisatian W, Leung TF, Yoon HJ, Zhang L, Latiff AH, Fujisawa T, Thien F, Castells M, Demoly P, Wang JY, Pawankar R

There are geographical, regional, and ethnic differences in the phenotypes and endotypes of patients with drug hypersensitivity reactions (DHRs) in different parts of the world. In Asia, aspects of drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Altered T cell and monocyte subsets in prolonged immune reconstitution inflammatory syndrome related with DRESS (drug reaction with eosinophilia and systemic symptoms)

Kang SY, Kim J, Ham J, Cho SH, Kang HR, Kim HY

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a severe cutaneous adverse reaction involving various internal organs. Flare-ups after recovery from the initial presentation of DRESS are caused...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of toxic epidermal necrolysis induced by cytomegalovirus infection followed by DRESS (drug reaction with eosinophilia and systemic symptoms)

Sim DW, Son S, Yu J, Koh YI

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome and toxic epidermal necrolysis (TEN) are severe cutaneous adverse reactions. Although viral reactivation is associated with DRESS syndrome, its role in...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Update on the Management of Nonsteroidal Anti-Inflammatory Drug Hypersensitivity

Yeung WY, Park HS

The clinical phenotypes of nonsteroidal anti-inflammatory drug (NSAID) hypersensitivity are heterogeneous with various presentations including time of symptom onset, organ involvements, and underlying pathophysiology. Having a correct diagnosis can be...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Results of Intradermal Skin Testing with Cefazolin according to a History of Hypersensitivity to Antibiotics

Kwon JW, Kim YJ, Yang MS, Song WJ, Kim SH, Cho SH, Chang YS

BACKGROUND: The relationship between cephalosporin hypersensitivity and a history of β-lactam hypersensitivity is unclear. We evaluated the usefulness of routine intradermal cefazolin skin testing and its relationship with the history...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
IgE-mediated allergy to proton pump inhibitors with both delayed and immediate onset

Barakat L, Vasconcelos MJ, Bourrain J, Demoly P, Chiriac AM

Proton pump inhibitors (PPIs) are widely used for the treatment of gastrointestinal diseases. Incidence of drug hypersensitivity reactions (DHRs) to PPIs has been rising, presumably because of their increased consumption....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Severe Cutaneous Adverse Reactions: A Single-Center Retrospective Study of 173 Patients in China

Xu Z, Shen J, Yang Y, Yuan R, Xiang LF, Zhang C

BACKGROUND: Severe cutaneous adverse reactions (SCAR) to drugs are a crucial public health issue and the use of systemic corticosteroids in SCAR has been controversial. OBJECTIVE: To analyze clinical features, causative...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Adverse drug reactions

Cho MK, Kang DY, Kang HR

There are no drugs without the risk of potential adverse reactions. All pharmacologically active substances can cause adverse drug reactions (ADRs). This paper aims at introducing recent trends in pharmacosurveillance...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Severe Cutaneous Adverse Reactions to Antiepileptic Drugs: A Nationwide Registry-Based Study in Korea

Park CS, Kang DY, Kang MG, Kim S, Ye YM, Kim SH, Park HK, Park JW, Nam YH, Yang MS, Jee YK, Jung JW, Kim SH, Kim CW, Kim MY, Kim JH, Lee J, Lee JG, Kim SH, La HO, Kim MH, Park SJ, Koh YI, Lee SM, Kwon YE, Jin HJ, Kim HK, Kang HR, Choi JH, Korean Registry of Severe Cutaneous Adverse Reactions Consortium

PURPOSE: Severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) to antiepileptic drug (AED), are rare, but...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Etiologies and differential markers of eosinophilia-associated diseases in the Allergy Department of a single university hospital

Yu JE, Sim DW, Koh YI

PURPOSE: We aimed to analyze the frequency of eosinophilia-associated diseases and to search for possible markers that may be useful for their differential diagnosis. METHODS: We retrospectively reviewed the medical records...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Human leukocyte antigen-associated severe cutaneous adverse drug reactions: from bedside to bench and beyond

Nguyen DV, Vidal C, Chu HC, van Nunen

Despite their being uncommon, severe cutaneous adverse drug reactions (SCARs) result in a very great burden of disease. These reactions not only carry with them a high mortality (10%–50%) and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Antiepileptic drug-induced severe cutaneous adverse reactions and HLA alleles: A report of five cases with lymphocyte activation test

Kim EY, Kim MY, Park CS, Choi JH, Ghim JL, Kim HS, Shin JG

Antiepileptic drugs (AEDs) can induce severe cutaneous adverse reactions (SCARs) such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. We...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Stevens-Johnson Syndrome with Vanishing Bile Duct Syndrome

An JH, Lee SG, Kim DH, Yoon MS, Lee HJ

  • KMID: 2451587
  • Korean J Dermatol.
  • 2019 Jun;57(5):258-261.
Stevens-Johnson syndrome (SJS) is a serious and potentially life-threatening disease. Vanishing bile duct syndrome (VBDS) is a rare cause of progressive cholestasis. Both syndromes are usually associated with the use...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful cholecalciferol desensitisation in a case of delayed hypersensitivity

Anantharajah A, Lamproglou A, Bridle S, Chen W, Tong W

Hypersensitivity to cholecalciferol (vitamin D3) or its active metabolite, calcitriol, is an exceedingly rare clinical phenomenon, with only 2 previously reported cases of suspected immediate hypersensitivity. Diagnosis of delayed drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Severe Cutaneous Adverse Reactions in Korean Pediatric Patients: A Study From the Korea SCAR Registry

Oh HL, Kang DY, Kang HR, Kim S, Koh YI, Kim SH, Kim MH, Suh DI, the Korean Severe Cutaneous Adverse Reactions Consortium

PURPOSE: Although severe cutaneous adverse drug reactions (SCARs) are rare, they are associated with high morbidity and mortality, and thus early diagnosis and treatment are critical for improving prognoses. However,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Phenotypes of Severe Cutaneous Adverse Reactions Caused by Nonsteroidal Anti-inflammatory Drugs

Lee SY, Nam YH, Koh YI, Kim SH, Kim S, Kang HR, Kim MH, Lee JG, Park JW, Park HK, La HO, Kim MY, Park SJ, Kwon YE, Jung JW, Kim SH, Kim CW, Yang MS, Kang MG, Lee JY, Kim JH, Kim SH, Hur GY, Jee YK, Jin HJ, Park CS, Jeong YY, Ye YM

PURPOSE: Nonsteroidal anti-inflammatory drugs (NSAIDs) are common cause of severe cutaneous adverse reactions (SCARs). The present study aimed to investigate the characteristics of SCARs induced by NSAIDs in the Korean...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea

Kang MG, Sohn KH, Kang DY, Park HK, Yang MS, Lee JY, Kang HR

PURPOSE: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Direct costs of severe cutaneous adverse reactions in a tertiary hospital in Korea

Yang MS, Kim JY, Kang MG, Lee SY, Jung JW, Cho SH, Min KU, Kang HR

BACKGROUND/AIMS: There are only a few reports on the direct costs of severe cutaneous adverse reactions (SCARs), including drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS), and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr